Authors: Ivković, Stefan 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: On Various Generalizations of Semi- A -Fredholm Operators
Journal: Complex Analysis and Operator Theory
Volume: 14
Issue: 3
Issue Date: 1-Apr-2020
Rank: M22
ISSN: 1661-8254
DOI: 10.1007/s11785-020-00995-3
Abstract: 
Starting from the definition of A-Fredholm and semi-A-Fredholm operator on the standard module over a unital C∗ algebra A, introduced in Ivković (Banach J Math Anal 13(4):989–1016, 2019) and Mishchenko and Fomenko (Izv Akad Nauk SSSR Ser Mat 43:831–859, 1979), we construct various generalizations of these operators and obtain several results as an analogue or a generalization of the results in Berkani and Sarih (Glasg Math J 43(3):457–465, 2001. https://doi.org/10.1017/S0017089501030075), Berkani (Proc Am Math Soc 130(6):1717–1723, 2001), Djordjević (Proc Am Math Soc 130(1):81–84, 2001) and Yang (Trans Am Math Soc 216:313–326, 1976). Moreover, we also study non-adjointable semi-A-Fredholm operators as a natural continuation of the work in Irmatov and Mishchenko (J K-Theory 2:329–351, 2008. https://doi.org/10.1017/is008004001jkt034) on non-adjointable A-Fredholm operators and obtain an analogue or a generalization in this setting of the results in Ivković (Banach J Math Anal 13(4):989–1016, 2019; Ann Funct Anal, 2020. https://doi.org/10.1007/43034-019-00034-z).
Keywords: Generalized A-Fredholm operator | Generalized A-Weyl operator | Non-adjointable semi-A-Fredholm operator | Semi-A-B-Fredholm operator
Publisher: Springer Link

Show full item record

SCOPUSTM   
Citations

7
checked on May 23, 2024

Page view(s)

57
checked on May 9, 2024

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.